Professor and Department Chair
, Mathematics, University of CincinnatiM.Sc.
, Statistics, University of Illinois at Urbana-ChampaignB.Sc.
, Mathematics, National University of Mongolia
(Hurlee's old webspage
Limit Theorems in Probability Theory and Mathematical Statistics, and Stochastic Processes
(2016) Almost sure central limit theorems for weighted dependent sequences (accepted to Studia Sci. Math. Hung)
(2011) How much does a Hamiltonian cycle weigh in a complete graph K6? (preprint)
(2010) Almost sure functional limit theorem for the product of partial sums. ESAIM: Probab and Stat., Vol 14, 338 -342.
(2009) How much does a Hamiltonian cycle weigh in complete graphs K4 and K5? ArXiv.org: 0907.5016v2
(2009) with Kosinski, K., On the functional limits for partial sums under stable law. Statist. Probab. Letters, 79(17), 1818 -1822.
(2008) An almost sure limit theorem for the product of partial sums with stable distribution. Statist. Probab. Letters, 78(18), 3170 -3175.
(2006) with Rempala, G., Almost sure limit theorem for the product of partial sums. Applied Math. Letters, 19(2), 191-196.
(2005) On the almost sure limit theorem for the product of U-statistics. Period. Math. Hung., 50(1-2), 149-153.
(2002) with Csáki, E., Almost sure limit theorems for the maximum of stationary Gaussian sequences. Statist. Probab. Letters, 58(2), 195-203
(2002) On the pointwise central limit theorem for strongly mixing and associated random variables. Int. Jour. Math. & Math. Sci., 29(3), 125 -131.
(2001) Almost Sure Limit Theorems. Ph.D. Dissertation, EDT, OhioLINK.
(1997) Almost sure limit theorems for dependent random variables. Studia Sci. Math. Hung., 33, 167-175.
(1996) On the almost sure central limit theorem for φ-mixing random variables. Studia Sci. Math. Hung., 31, 197-202.
(1995) On the almost sure local and global central limit theorem for weakly dependent random variables. Ann. Univ. Sci. Budapest, Sect. Math., 38, 109-126.
(1995) An approximation for logarithmic averages of partial sums of random variables. Period. Math. Hung., 31(3), 189-200
Asymptotic Results in Probability and Statistics, The conference that honored the 75th birthday of two great Hungarian mathematicians, Csáki Endre and Révész Pál
Rényi Institute of Mathematics, Budapest, Hungary, November 5-7, 2009